Acta Mathematica, 1974, Volume 134

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Diophantine approximation of complex numbers

Asmus L. Schmidt University of Copenhagen, Denmark

TBD mathscidoc:1701.331473

Acta Mathematica, 134, (1), 1-85, 1974.5
[ Download ] [ 2017-01-08 20:32:34 uploaded by actaadmin ] [ 823 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Simplexes de mesures simpliciales et centrales

Marouan Ajlani Universite de Paris VI, Paris, France Gabriel Mokobodzki Universite de Paris VI, Paris, France

TBD mathscidoc:1701.331474

Acta Mathematica, 134, (1), 87-110, 1974.2
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Stochastic integrals in the plane

R. Cairoli Ecole polytechnique fédérale Lausanne, Suisse John B. Walsh Ecole polytechnique fédérale Lausanne, Suisse

TBD mathscidoc:1701.331475

Acta Mathematica, 134, (1), 111-183, 1974.3
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 879 downloads ] [ 0 comments ] [ Cited by 434 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Poisson formula and compound diffusion associated to an overdetermined elliptic system on the siegel halfplane of rank two

A. Korányi Yeshiva University, New York, USA P. Malliavin Université de Paris VI, France

TBD mathscidoc:1701.331476

Acta Mathematica, 134, (1), 185-209, 1974.9
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 564 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On boundaries of teichmüller spaces and on kleinian groups, III

William Abikoff Columbia University, New York, N. Y., USA

TBD mathscidoc:1701.331477

Acta Mathematica, 134, (1), 211-237, 1974.1
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 720 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A generalization to overdetermined systems of the notion of diagonal operators

Barry Mackichan Duke University, Durham, N.C., USA

TBD mathscidoc:1701.331478

Acta Mathematica, 134, (1), 239-274, 1974.7
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 500 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Curvature estimates for minimal hypersurfaces

R. Schoen Stanford University, Stanford, CA, USA L. Simon Stanford University, Stanford, CA, USA S. T. Yau Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331479

Acta Mathematica, 134, (1), 275-288, 1974.11
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 718 downloads ] [ 0 comments ] [ Cited by 168 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entropy for automorphisms of II_{1}von neumann algebras

A. Connes Queens University, Kingston, Canada E. Størmer University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331480

Acta Mathematica, 134, (1), 289-306, 1974.9
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved